# SDR USAA011029

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 3.5 INCHES, BS 294.5 LBL 1.5 TO RBL 1.5.  CORROSION LEVEL 1, TASK NR C53-107-01.  UPPER T-CHORD REPAIRED PER TR 53-10-04 B.  (M)
